Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on the Hamburger and Stieltjes moment problems


Author: William T. Reid
Journal: Proc. Amer. Math. Soc. 5 (1954), 521-525
MSC: Primary 27.0X
MathSciNet review: 0065602
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 27.0X

Retrieve articles in all journals with MSC: 27.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0065602-5
PII: S 0002-9939(1954)0065602-5
Article copyright: © Copyright 1954 American Mathematical Society